Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Large red spot on inner lower thigh, burning, leg pain. Using topical benadryl, aspirin. Cure?

I have a large red-hot spot (about the size of a hand print with fingers spread) on the inner side of my lower thigh. It showed up 2 days ago -- it is more burning that itching -- I have been using topical benadryl and now it sort of looks like a pebbly surface. I have also been taking aspirin . The whole leg aches -- I could hardly stand on it on Friday, but it s much better now -- though still a bit achy.
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  573
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
aspirin is known to cause allergy
you cancontinue applying topical anti allergics and can add antiallergic tabs
can use other analgesic for pain
for burning can use calamine lotion
Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor